# SDR ASAA2025042357916

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL SUPPORT STRUCTURE AT STA. 767 TO STA. 787 RBL.22 CORRODED. GROUNDED - YES. REMOVED AND REINSTALLED WITH NEW AFT CARGO TRANSITION PNL SUPPORT ANGLE. REMOVED CORR. FROM SUPPORT ANGLE ORIG THICKNESS .040 I.A.W. B737-900 SRM 53-60-15, 100% MAT. LOSSED FOUND TO BE OUT OF LIMITS I.A.W. B737-900 SRM 53-60-15. LOCATED, DRILLED AND DEBURRED NEW SUPPORT ANGLE I.A.W. B737-900 SRM 51-40-05.
